@article{1183545218,
author = {Krantz, Steven G.},
title = {Review: Oleg V. Besov, Valentin P. Il'in and Sergei M. Nikol'skii, Integral representations of functions and imbedding theorems},
journal = {Bull. Amer. Math. Soc. (N.S.)},
volume = {2},
number = {1},
year = {1980},
pages = { 216-222},
language = {en},
url = {http://dml.mathdoc.fr/item/1183545218}
}
Krantz, Steven G. Review: Oleg V. Besov, Valentin P. Il′in and Sergei M. Nikol′skiĭ, Integral representations of functions and imbedding theorems. Bull. Amer. Math. Soc. (N.S.), Tome 2 (1980) no. 1, pp. 216-222. http://gdmltest.u-ga.fr/item/1183545218/